MAUDE Adverse Event Report: EEZCARE MEDICAL CORP DRIVE; LOW AIR LOSS MATTRESS

EEZCARE MEDICAL CORP DRIVE; LOW AIR LOSS MATTRESS
Model Number 14029
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ulcer (2274)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was contacted regarding a reported injury involving a bariatric low air loss mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user reported developing a pressure sore while using the device.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive has attempted to contact the end user to gather additional information and retrieve the product for evaluation, but there has been no response.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
LOW AIR LOSS MATTRESS
Manufacturer (Section D)
EEZCARE MEDICAL CORP
3-1 minquan st.
tucheng district, new taipei city 23679
CH  23679
MDR Report Key14977335
Report Number2438477-2022-00051
Device Sequence Number5689877
Product Code FNM
UDI-Device Identifier00822383110820
UDI-Public822383110820
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number14029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/31/2022
Device Age9 YR
Event Location Home
Date Report to Manufacturer06/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA07/11/2022